# SDR USAA990982

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 664
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 2.75 INCH CRACKS IN UPPER PRESS DECK OF LEFT MLG W/W BS 664, LBL 30, WL 203 SKIN.  INSTALLED DOUBLER PER EA 65333.  (M)
